The adrenal fatigue can lead to the high blood pressure problems you mentioned earlier. The adrenal glands are over reacting with epinephrine.
and Hypothyroidism. Had an episode similar in October, and it was my Thyroid medicine that was too high.
Too high of thyroid medication can also speed up the heart rate and raise blood pressure.
I forgot to note that I have noticed some popping and scratchy sounds in my (R) ear when I chew. A similar sensation is experienced in my Right jaw. Not sure if the BP is a precipitating factor (or vice versa).
There are several possibilities there. Are you on any bisphosphonate drugs for osteoporosis or have any joint pain in the jaw.
I have had Tinnitus for years....seems to be worsening over time.
Tinnitus is most often from a constriction of blood flow in the ear area. This can be from a number of things such as diabetes, atherosclerosis, displaced vertebrae, medications like nonsteroidal anti-inflammatory drugs, etc.